# SDR DALA2024090408731

- Difficulty date: August 29, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL 2 (EA) STA Y=1225 LONGERON 1 AT AFT ACCESORIES COMPARTMENT. SUMMARY OF NRC 00361: INTERCOSTAL 2 (EA) STA Y=1225 LONGERON 1 AT AFT ACCESORIES COMPARTMENT WERE REPLACED PER B717-200 SRM 51- 41-02-0G AND 51-42-05-0G AND SPRINGS WERE REMOVED AND INSTALLED PER B717-200 AMM 27-26-06. (LP #0527441)
